Log-concavity of multiplicities with application to characters ofU(∞)

Andrei Okounkov

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)


The log-concavity of the reduction multiplicities for the classical groups of typeAn,Bn,Cnis proved, moreover the skew Schur functionssλ/μare shown to be log-concave coefficient by coefficient. The results are applied to the calculation of the characters of the infinite-dimensional classical groups. The log-concavity of density of the push-forward of the Liouville measure on coadjoint orbits under moment map is proved.

Original languageEnglish
Pages (from-to)258-282
Number of pages25
JournalAdvances in Mathematics
Issue number2
Publication statusPublished - 10 May 1997
Externally publishedYes


Dive into the research topics of 'Log-concavity of multiplicities with application to characters ofU(∞)'. Together they form a unique fingerprint.

Cite this